# SDR 20000424AP011

- Difficulty date: March 19, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N232TA
- Make and model: Boeing 737296
- Aircraft serial: 22277
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 33600011
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CUN - FLT TA410 - ENGINE NR 2 OVERHEAT LIGHT CAME ON, THEN FIRE WARNING LIGHT CAME ON, THE QRH PROCEDURES WERE ACCOMPLISHED BY THE CREW, DUE THIS SITUATION THE AIRCRAFT LANDED AT CANCUN.  CANCUN MX TECHS PERFORMED A COMPLETE VISUAL INSPECTION AT ENGINE NR 2, NO FIRE EVIDENCE WAS FOUND.  ALSO LOWER FIRE LOOP SENSING ELEMENT WAS REMOVED AND REPLACED AND ONE FIRE EXTINGUISHERS BOTTLE P/N 33600011, AS PER AMM 26-10-00 AND 26-10-00 AND 25-21-10.  OPS TEST WS PERFORMED WITH SATISFACTORY RESULTS.  THE AIRCRAFT RETURNED TO NORMAL OPS.  (M)
